Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (652 KB) | Metadata | Table of Contents | PRIMS summary
Volume 50, Issue 4, 2014, pp. 589–661
DOI: 10.4171/PRIMS/145

Published online: 2014-10-22

Variations of Mixed Hodge Structure and Semipositivity Theorems

Osamu Fujino[1] and Taro Fujisawa[2]

(1) Osaka University, Japan
(2) Tokyo Denki University, Japan

We discuss variations of mixed Hodge structure for cohomology with compact support of quasi-projective simple normal crossing pairs. We show that they are graded polarizable admissible variations of mixed Hodge structure. Then we prove a generalization of the Fujita–Kawamata semipositivity theorem.

Keywords: variations of mixed Hodge structure, cohomology with compact support, canonical extensions of Hodge bundles, semipositivity theorems

Fujino Osamu, Fujisawa Taro: Variations of Mixed Hodge Structure and Semipositivity Theorems. Publ. Res. Inst. Math. Sci. 50 (2014), 589-661. doi: 10.4171/PRIMS/145